# SDR CA160121009

- Difficulty date: January 12, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 307279101
- Condition: Wrong Part
- Location: Compres Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CT BLADES (58 QTY) WERE RECEIVED FOR OVERHAUL.  IT WAS OBSERVED THAT THE BLADES WERE NOT HAVING ANY IDENTIFICATION LIKE PART NUMBER & BLADE LENGTH. SINCE THE BLADES CANÏ¿½T BE IDENTIFIED, MAINTENANCE ACTION CANNOT BE CARRIED OUT ON THEM. ALL THE BLADES WERE DECLARED UNSERVICEABLE/UNREPAIRABLE.
